| Catalog Number |
PRO7000DE |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the complaint investigation has not been completed.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
During a request for service made on (b)(6) 2025, a customer reported that the pro7000de, hall oralmax elite high speed drill device was ¿getting hot¿.Further assessment found this event occurred during an unnamed patient procedure on an unknown date.There was no injury to any patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
Reported event of the device being hot is unconfirmed.The device was not overdue for preventative maintenance.The device did suffer with adhesive failure, but this was not a premature failure as the previous repair was for moisture intrusion.The device was repaired, tested and met all specifications.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed and found similar repairs to this complaint.A two-year review of complaint history revealed there has been a total of 54 reports, regarding 54 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.(b)(4).Per the instructions for use, the user is advised that rotation of handpiece usage per day will assist with proper performance.Bur guards should always be checked before use.To reduce the risk of injury, prior to surgery, spin the bur guard on a bur.If the bur guard spins freely, the bearing is still good.Otherwise, the bur guard must be sent for repair immediately.Do not use.Overheating can occur if bur guard bearings are worn or not kept clean.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
During a request for service made on 28mar25, a customer reported that the pro7000de, hall oralmax elite high speed drill device was ¿getting hot¿.Further assessment found this event occurred during an unnamed patient procedure on an unknown date.There was no injury to any patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.